# SDR SWAA2013012811966

- Difficulty date: January 14, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SHEAR TIE LOCATED BS 520 BETWEEN STR 21L TO STR 22L.  REPAIRED SHEAR TIE LOCATED AT BS 520 BETWEEN STR 21L TO STR 22L IAW B737-300 SRM 53-00-07 2R-7 FOR RE-INSPECTION REQUIREMENTS SEE TLD T027914.
